was taken off the klonipin cold turkey

Discussion in 'Fibromyalgia Main Forum' started by NewEnglander, Oct 1, 2008.

  1. NewEnglander

    NewEnglander New Member

    I was taken off Klonipin

    I really am feeling anxious and sick, I do think this is the reason I have such withdrawal

    and I really hate the methadone

    but its all I have for pain control.
    what a sad truth.

    this medicine is making me feel so uncomfortable

    I can't sleep and it give's me nightmare's

    but I think it may work okay for some people.

    I really wish this doctor didn't do this

    taking me off all of these med's at once and then telling me I can go home and detox, and that it wouldn't kill me.

    then she cover's her butt by mailing me a letter one week later with clinic's I could go to for detox

    this after getting kicked out for not taking my med's

    I did take them.

    I told her this, I took one of these detox drinks and it cleaned out my system, so then I get a random urine test and they find no med's

    I tell her that I have taken all the med's

    and that I wouldn't lie about something like that

    and was told urine does not lie

    well the company of this drink told me that it doe's detox the body and sometimes to the point where it can mask these med's, or keep them from showing up in the urine

    I could have taken a blood test, or even had her visit the website of this detox drink that I took, but she wanted me out.

    I even called the company, and the person incharged wanted to talk to my doctor.

    so I'm still in withdrawel from all of my pain meds and did get sick with my thyroid meds.

    anyway, I did end up in a detox, but still feel so sick.

    but am pain free due to the methodone, but I hate taking it.

    it makes me so dizzy, and it feels like i can't breath, also feeling so much panic

    I know I'm beating a dead horse with this one, I really due.

    but I feel so traumatized, I have no one.

    I going to make appointments with pain doctors but due need to find a PCP


  2. jenn_c

    jenn_c New Member

    You have your husband, your son and us. Something has to work, to help you. I'll keep youinmyprayers.

  3. Mikie

    Mikie Moderator

    To be taken off Klonopin cold turkey. It can cause rebound seizures. Doesn't your doc know this? One must wean off of it very slowly.

    Love, Mikie
  4. jb10719

    jb10719 Member

    I can't believe that they would do that to you. She sounds like she needs to learn some compassion.

    Is there any chance that your husband would be willing to call them? Sometimes it helps to have someone that knows that you need these pills to talk with the doctor, too.

    My husband has had to do that a couple of times for me before I was diagnosed with fibromyalgia. It really has helped. He goes with me to every appointment, so he knows whats going on and he bolsters my claims of pain.

    I'll be keeping good thoughts for you! Don't despair!
    [This Message was Edited on 10/02/2008]
  5. BelleoftheSouth

    BelleoftheSouth New Member

    What your 'former' Doctor (and I hope you don't go back to her) is wrong wrong wrong.

    My Doctor brought in a female Doctor as his partner and when he went on vacation SHE was the one who had to call in the Scripts. I ran out of VicodanES and she REFUSED to call in the Script. I had to come to the Office a week later and do a urine test by Doctor was back and asked me why I was there.

    I told him. He went through the roof! I've been with him since the day he took over his fathers practice and I've never heard a swear word out of his mouth.

    He had told her time and time again if HIS patients called for refills to REFILL.

    He asked if I was going through any withdrawals and I told him no as I had friends who were on the same med that gave me enough to last until he got back.

    Have you considered calling the Medical Board and complaining about her because if she has done this to you then I'm sure she's doing to all her patients.

    Good Luck to You NewEnglander. (I live in New England myself).

    Take Care.

  6. NewEnglander

    NewEnglander New Member


    I went to the ER and the doc on call gave me a script for klonopin

    I'm trying to get my throid med's
    but they won't fill them

    I did call the medical board along with a bunch of other number's

    but when I am settled

    my next call is a lawyer.

    God bless you for all your support
    love lisa
  7. Janalynn

    Janalynn New Member

    As I've said before, the whole thing is absurd - Your doc tells your to go to detox, yet she doesn't think you're taking your meds. So why the heck would she think you need detox? PLUS IF she thought you needed detox - you don't do that to a patient who has a chronic pain condition and needs pain relief. What a bunch of crap.

    Is your husband helping your or advocating for you at all? I'd have my husband, friends anyone and everyone helping me draft a letter at the very least and hand delivering it to the doctor - stating clearing what she has done to you. I'd also site things documention of what going off your regular meds can do to you.

    How long do you have to be in detox or are you still there? Hopefully you can try to find a new PCP while you're there at least making phone calls or your husband can help from home?

    Not ALL doctors are as uncompassionate as the one you had, so don't lose faith. You've made it through the toughest part!!!

    Do you always have to have a referral from a regular doctor before seeing a pain clinic?

    thank you for giving us an update!!! Continued prayers.....
  8. dannybex

    dannybex Member

    Your doctor is insane.

    A four year old child knows that NO ONE should ever discontinue klonopin cold turkey. It even says so ON THE PACKAGING.

    Seriously, I would sue the doctor. That's malpractice.

  9. tonakay

    tonakay New Member

    Hang in there, we are all rooting for you. What horrid docs you had, they should all be disbarred! Keep us updated when you can.